# SDR USAA2010041390780

- Difficulty date: April 9, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 70,154 hours, 48,115 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C266031
- Part serial: 289
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - B3 - MAJOR REPAIR - AREA OF DISBOND ON LEFT WING NR 3 LEADING EDGE SLAT OUTBOARD TRAILING EDGE WEDGE.  REPLACED LEFT WING NR 3 LEADING EDGE SLAT IAW B737 AMM 27-81-21-4 & 27-81-00-5.
